MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, CEMENTED 6MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, CEMENTED 6MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 302-01-06
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10): concomitant device(s): 320-01-38 - equinoxe reverse 38mm glenosphere: (b)(6) 320-10-00 - equinoxe reverse tray adapter plate tray +0: (b)(6) 320-15-01 - eq rev glenoid plate: (b)(6) 320-15-05 - eq rev locking screw: (b)(6) 320-20-00 - eq reverse torque defining screw kit: (b)(6).320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm: (b)(6) 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm: (b)(6) 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm: (b)(6) 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm: (b)(6) 320-38-00 - equinoxe reverse 38mm humeral liner +0: (b)(6).
 
Event or Problem Description
Approximately 7 years, 2 months, 8 days post-operative of a right rtsa, it was reported via clinical study that the patient experienced aseptic humeral loosening (ancient humeral fracture).No actions were taken for this patient and it was further noted last x-ray received may 2024 - complete humeral loosening but patient is now too old for revision surgery.The outcome of this event is considered resolved and the clinical report indicates that this event is definitely not related to the device(s) and/or related to the procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The event reported was likely the result of an insufficient bond between the humeral stem and the bone, which led to aseptic (non-infected) humeral loosening.This may have been related to the patient¿s bone fracture, which occurred prior to implantation of exactech components.The extent and root cause of the humeral loosening could not be determined as the devices have not been revised, and no images or radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, CEMENTED 6MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20385419
Report Number1038671-2024-03836
Device Sequence Number15090348
Product Code KWS
UDI-Device Identifier10885862081971
UDI-Public10885862081971
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2022
Device Catalogue Number302-01-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer12/13/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age84 YR
Patient SexFemale
Patient Weight65 KG
Patient RaceWhite